# SDR DALA2023011200239

- Difficulty date: January 6, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 17,175 hours, 8,248 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMOC, ERA 604474-14AD. REPAIR AT EXTERNAL FUSELAGE SKIN, FR25-26 AND STRG43-44 REQUIRES AMOC FOR AD 2020-20-05. REVISE/UPDATE ERA 604474-14AD WITH AMOC TO AD 2020-20-05 RESULTS PRIOR TO 12,638 TOTAL FLIGHT CYCLES. ASSOCIATED ER/A 14-604474 ADDED FOR AC 3015. (LP# 2570680)
